# SDR UPS08M52267

- Difficulty date: May 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR POPPED OUT OF SNAP RING.  REINSTALLED GIRT BAR REF MM 25-61-01-4.
